# SDR UALA2011121906939

- Difficulty date: December 17, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 63,313 hours, 23,444 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOOSE BY FWD LAVATORY.  THE PROBLEM IS WITH THE MALE POWER CONNECTOR WHICH RUNS FROM THE BATTERY PACK TO THE LIGHT. BOTH PINS ARE BROKEN. REPLACED LIGHT AND OPS OKAY.
